# SDR DL72W020784

- Difficulty date: July 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 62,835 hours, 42,595 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR PAINTS NO RETURNS NEITHER GROUND NOR PRECIP.  REPLACED WX TRANSCEIVER.
